# SDR DXTA2015072406047

- Difficulty date: July 23, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 5,012 hours, 4,059 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 7468331
- Condition: Failed
- Location: Acm Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FLIGHT LEVEL 430, THE EMERGENCY PRESSURIZATION ANNUNCIATOR ILLUMINATED & PRESSURIZATION RATE SURGED, FOLLOWED BY CABIN ALTITUDE WARNING ANNUNCIATOR LIGHT ON.  CABIN ALTITUDE REACHED APPROX 11500 FT. AN  EMERGENCY DECENT WAS EXECUTED.  CABIN ALTITUDE ANNUNCIATOR EXTINGUISHED AT ABOUT 16000 FT & SYS FUNCTIONED NORMAL.  REPLACED ACM OVERTEMP SWITCH IAW MM 21-30-01.  LEAK & OPS CHECKED GOOD.
